RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 6, Pages 945–947 (Mi mz12063)  

Brief Communications

On the Absence of Global Solutions of a Class of Higher-Order Evolution Inequalities

A. A. Kon'kova, A. E. Shishkovbc

a Lomonosov Moscow State University
b Peoples' Friendship University of Russia, Moscow
c Institute of Applied Mathematics and Mechanics, National Academy of Sciences of Ukraine

Keywords: higher-order evolution inequalities, solution blow-up.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
The work of the second-named author was supported by the RUDN University, grant no. 5-100.


DOI: https://doi.org/10.4213/mzm12063

Full text: PDF file (314 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:6, 930–932

Bibliographic databases:

Document Type: Article
Received: 14.05.2018

Citation: A. A. Kon'kov, A. E. Shishkov, “On the Absence of Global Solutions of a Class of Higher-Order Evolution Inequalities”, Mat. Zametki, 104:6 (2018), 945–947; Math. Notes, 104:6 (2018), 930–932

Citation in format AMSBIB
\Bibitem{KonShi18}
\by A.~A.~Kon'kov, A.~E.~Shishkov
\paper On the Absence of Global Solutions of a Class of Higher-Order Evolution Inequalities
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 6
\pages 945--947
\mathnet{http://mi.mathnet.ru/mz12063}
\crossref{https://doi.org/10.4213/mzm12063}
\elib{http://elibrary.ru/item.asp?id=36448736}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 6
\pages 930--932
\crossref{https://doi.org/10.1134/S000143461811038X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800038}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059238960}


Linking options:
  • http://mi.mathnet.ru/eng/mz12063
  • https://doi.org/10.4213/mzm12063
  • http://mi.mathnet.ru/eng/mz/v104/i6/p945

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:83
    References:16
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019